# SDR CA010713011

- Difficulty date: July 4, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 8,260 hours
- Engine: Pwa R985AN1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MX1300
- Condition: Wrong Part
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BATTERY DUE DATE INSPECTION IT WAS FOUND THAT THE ELT HAD INCORRECT BATTERIES INSTALLED. INSTALLED CORRECT BATTERIES.
